# SDR BKE2009F00000

- Difficulty date: February 18, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N450TJ
- Make and model: Lear 45LEAR
- Aircraft serial: 012
- Engine: Garrtt TFE731*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100001001
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DEPARTED AIRPORT, ENROUTE, WHILE CLIMBING THROUGH APPROX FL230, THE LT WINDSHIELD SHATTERED.  WE INITIATED AN EMERGENCY DESCENT AND RETURNED TO DEPARTURE.  THERE WERE NO INJURIES AND THE LANDING WAS NORMAL.  (K)
